# SDR 2002FA0000380

- Difficulty date: March 21, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Aircraft: N502ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8002
- Engine: Lyc IO360A1A
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: CM358910
- Condition: Failed
- Location: Taxi Light
- Part time: 2,845 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAXI LIGHT SWITCH FAILED IN THE OFF POSITION.
